American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A18) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Aaron Abrams, David Gay and Valerie Hower. Discretized configurations and partial partitions. Proc. Amer. Math. Soc. 141 (2013) 1093-1104.
Abstract, references, and article information   
View Article: PDF

[2] Mihai Popa and Jiun-Chau Wang. On multiplicative conditionally free convolution. Trans. Amer. Math. Soc. 363 (2011) 6309-6335. MR 2833556.
Abstract, references, and article information   
View Article: PDF

[3] C. Krattenthaler and T. W. Müller. Decomposition numbers for finite Coxeter groups and generalised non-crossing partitions. Trans. Amer. Math. Soc. 362 (2010) 2723-2787. MR 2584617.
Abstract, references, and article information   
View Article: PDF

[4] Alexandru Nica. Non-crossing linked partitions, the partial order $\ll $ on $NC(n)$, and the $S$-transform. Proc. Amer. Math. Soc. 138 (2010) 1273-1285. MR 2578521.
Abstract, references, and article information   
View Article: PDF

[5] David Savitt. Polynomials, meanders, and paths in the lattice of noncrossing partitions. Trans. Amer. Math. Soc. 361 (2009) 3083-3107. MR 2485419.
Abstract, references, and article information   
View Article: PDF

[6] Albin L. Jones. A polarized partition relation for cardinals of countable cofinality. Proc. Amer. Math. Soc. 136 (2008) 1445-1449. MR 2367118.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Albin L. Jones. Partitioning triples and partially ordered sets. Proc. Amer. Math. Soc. 136 (2008) 1823-1830. MR 2373614.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Keqin Feng and Chaoping Xing. A new construction of quantum error-correcting codes. Trans. Amer. Math. Soc. 360 (2008) 2007-2019. MR 2366972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Albin L. Jones. More on partitioning triples of countable ordinals. Proc. Amer. Math. Soc. 135 (2007) 1197-1204. MR 2262926.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] William Y. C. Chen, Eva Y. P. Deng, Rosena R. X. Du, Richard P. Stanley and Catherine H. Yan. Crossings and nestings of matchings and partitions. Trans. Amer. Math. Soc. 359 (2007) 1555-1575. MR 2272140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Teresa Bigorajska and Henryk Kotlarski. Partitioning $\alpha$--large sets: Some lower bounds. Trans. Amer. Math. Soc. 358 (2006) 4981-5001. MR 2231881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mercedes H. Rosas and Bruce E. Sagan. Symmetric functions in noncommuting variables. Trans. Amer. Math. Soc. 358 (2006) 215-232. MR 2171230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Eric Babson and Patricia Hersh. Discrete Morse functions from lexicographic orders. Trans. Amer. Math. Soc. 357 (2005) 509-534. MR 2095621.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Victor L. Shapiro. Fractals and distributions on the $N$-torus. Proc. Amer. Math. Soc. 131 (2003) 3431-3440. MR 1990632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Vojkan Vuksanovic. A proof of a partition theorem for $[\mathbb Q]^n$. Proc. Amer. Math. Soc. 130 (2002) 2857-2864. MR 1908908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] S. C. Liaw, H. G. Yeh, F. K. Hwang and G. J. Chang. A simple and direct derivation for the number of noncrossing partitions. Proc. Amer. Math. Soc. 126 (1998) 1579-1581. MR 1468196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Sheila Sundaram and Michelle Wachs. The homology representations of the $k$-equal partition lattice. Trans. Amer. Math. Soc. 349 (1997) 935-954. MR 1389790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1